# SDR AALA202401318705

- Difficulty date: January 21, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 36,325 hours, 14,739 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: NSA932843AA01
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT, FL 250, NOTED RIGHT TANK PUMP 2 INOPERATIVE ON STATUS PAGE.   MAINTENANCE REPLACED RIGHT FUEL TANK #2 PUMP CONTACTOR RELAY 20QA ** (CLOSED)
